# SDR CA130701004

- Difficulty date: June 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O ROLL, THE NR 2 ENGINE, ELECTRONIC ENGINE CONTROL WARNING LIGHT CAME ON.  THE TAKEOFF WAS ABORTED AND THE ACFT TAXIED BACK TO THE RAMP.  TROUBLESHOOTING IS ON-GOING.
